# SDR SIMA20251028007

- Difficulty date: October 8, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 22,268 hours, 14,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: AFT GALLEY LH FLOOR BEAM CORRODED AT FR 87 (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR THE LH FLOOR BEAM AT FR87 IAW ERJ 175 SRM 51-40-08
